MathSciNet Relay Station
MathSciNet bibliographic data
MR227996 (37 #3580) 57.20 (53.00)
Epstein, David; Shub, Michael Expanding endomorphisms of flat manifolds. Topology 7 1968 139–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement